# SDR COOSDR02176

- Difficulty date: July 1, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65281213
- Condition: Worn
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING - FITTINGS WITH WEAR.  LOCATED AT WBL 297.3 OUTBOARD ACTUATOR SCREW FAIRING.
